Alert archive / Kansas / Flash Flood Warnings in 2014

Flash Flood Warning 3, NWS Goodland, KS

June 1, 2014Norton County, Kansas

NWS Goodland, KS issued this flash flood warning at Jun 1, 2014, 3:42 PM CDT for Norton County, Kansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2014, 3:42 PM CDT (20:42 UTC)
Expired
Jun 1, 2014, 6:30 PM CDT
In force
3 hr
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Flood severity
None

County Norton County, KS

The radar

The Grand Island radar (KUEX), 128 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.7 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2014-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1168 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2014-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1168 J/kg
Mixed-layer CIN
-191 J/kg
Mixed-layer LCL
1530 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
-6 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

335 
WGUS53 KGLD 012042
FFWGLD
KSC137-012330-
/O.NEW.KGLD.FF.W.0003.140601T2042Z-140601T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
342 PM CDT SUN JUN 1 2014

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN NORTON COUNTY IN NORTHWEST KANSAS...

* UNTIL 630 PM CDT

* AT 341 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. DOPPLER RADAR ESTIMATES UP TO TWO INCHES OF RAIN HAS  
  FALLEN WITH ANOTHER INCH OR POSSIBLY TWO EXPECTED AS STORMS MOVE   
  OVER THE SAME AREA. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  ALMENA...CALVERT AND NORTON.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE 
WARNED AREA.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
GOODLAND.

&&

LAT...LON 3983 9964 3972 9990 3968 10009 3975 10013
      4000 9991 4001 9963 4000 9962

$$

THEDE
1 follow-up statement
167 
WGUS73 KGLD 012316
FFSGLD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
516 PM MDT SUN JUN 1 2014

KSC137-012330-
/O.CAN.KGLD.FF.W.0003.000000T0000Z-140601T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORTON KS-
616 PM CDT SUN JUN 1 2014

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHERN NORTON
COUNTY IS CANCELLED...

HEAVY RAIN OVER NORTHEAST NORTON COUNTY HAS ENDED. LAW ENFORCEMENT 
REPORTED THAT NO FLOODING HAS OCCURRED. THEREFORE...THE FLASH FLOOD 
WARNING HAS BEEN CANCELLED. 

LAT...LON 3983 9964 3972 9990 3968 10009 3975 10013
      4000 9991 4001 9963 4000 9962

$$

MENTZER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 1, 2:42 PM CDT, 1 hour earlier.

Area forecast discussion, Jun 1, 2:42 PM CDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
142 PM MDT SUN JUN 1 2014

.SHORT TERM...(THIS EVENING)
ISSUED AT 125 PM MDT SUN JUN 1 2014

LATEST WATER VAPOR IMAGERY INDICATES DRY UPPER LEVEL AIR OVER THE
SOUTHERN HALF OF THE TRI-STATE AREA. UPPER LEVEL ANALYSIS SHOWS A
500MB TROUGH MOVING IN FROM THE WEST COINCIDENT WITH THE WEST EDGE
OF THE DRY UPPER LEVEL AIR. FURTHER EAST LARGE SCALE LIFT IS PRESENT OVER
THE EASTERN HALF OF THE AREA AS THE LEFT EXIT OF THE 300MB JET IS
OVERHEAD. AT THE SURFACE A TROUGH OF LOW PRESSURE WAS SITUATED
FROM NEAR WILD HORSE NORTHEAST TO GOODLAND AND NEAR MCCOOK. BEHIND
THE FRONT AN OUTFLOW BOUNDARY WAS MOVING SOUTH INTO THE AREA.

WITH BROAD LIFT OVER THE AREA ANTICIPATE SCATTERED STORMS TO
DEVELOP AS THE AFTERNOON PROGRESSES WITH STORMS ALSO DEVELOPING
ALONG THE AFOREMENTIONED SURFACE BOUNDARIES. AS THE AFTERNOON
PROGRESSES THE STORMS WILL MERGE INTO ONE OR MORE LINE SEGMENTS.
THE PRIMARY SEVERE WEATHER THREAT WILL BE VERY LARGE HAIL UP TO
TENNIS BALL SIZE AS WELL AS LOCALLY HEAVY RAINFALL DUE TO TRAINING
STORMS. SEVERE WINDS CAN BE EXPECTED WITH ANY STORM THAT DEVELOPS
AND A TORNADO CANNOT BE RULED OUT...ALTHOUGH THE POSSIBILITY WILL
DWINDLE THROUGH THE AFTERNOON. FOR FURTHER INFORMATION REGARDING
THE TIMING AND SPECIFIC LOCATION OF THE CURRENT SEVERE WEATHER
THREAT CONSULT THE HAZARDOUS WEATHER OUTLOOK. THE BEST WINDOW FOR
SEVERE WEATHER WILL BE MID AFTERNOON THROUGH EARLY EVENING.

EARLY THIS EVENING A COLD FRONT WILL MOVE INTO THE AREA FROM THE
NORTH. AHEAD OF THE FRONT IS AN AREA OF HIGHER 850MB MOISTURE. AM
THINKING THIS WILL ALLOW CONVECTION TO CONTINUE AHEAD OF THE FRONT
BUT THEN CAUSE IT TO DIMINISH AS DRIER AIR MOVES IN BEHIND THE FRONT.
THE COLD FRONT WILL BE OUT OF THE TRI-STATE AREA BY LATE EVENING
ALTHOUGH A FEW LINGERING STORMS CANNOT BE RULED OUT BEFORE THE
DRIER 850MB AIR MOVES THROUGH THE REST OF THE AREA BY MIDNIGHT.

.LONG TERM...(MONDAY THROUGH SUNDAY)
ISSUED AT 123 PM MDT SUN JUN 1 2014

DISCUSSION WILL BE SHORT AS SEVERE STORMS HAVE BEGUN.

MONDAY-MONDAY NIGHT...FRONTAL BOUNDARY SOUTH OF THE AREA IN THE
MORNING WITH LIGHT NORTH TO NORTHEAST. DURING THE AFTERNOON AND
INTO THE NIGHT SFC HIGH MOVES EAST WITH WINDS BECOMING
EAST/SOUTHEAST...STRONGEST SPEEDS (15-20 MPH) GENERALLY ALONG AND
WEST OF THE CO/KS BORDER. MODELS CONTINUE TO DISAGREE ON TIMING OF
AN APPROACHING DISTURBANCE WITH THE GFS FURTHER EAST (CO/KS
BORDER) THAN THE NAM (FAR EASTERN COLORADO). WILL SPLIT THE TWO
AND HEDGE TOWARD THE NAM WITH LATE AFTERNOON THUNDERSTORMS. ANY
STORMS THAT DO FORM SHOULD LIFT TO THE NORTH AND EAST THROUGH
MIDNIGHT THEN GAIN A BIT OF STRENGTH THROUGH EARLY TUESDAY
MORNING. HIGHS IN THE 80S WITH LOWS MILD AGAIN IN THE 50S AND 60S.

TUESDAY-TUESDAY NIGHT...GRADIENT INCREASES ACROSS THE AREA DURING
THE MORNING WITH SOUTH WINDS GUSTING 35 TO PERHAPS 40 MPH. BY
AFTERNOON WINDS SHIFT TO THE WEST/SOUTHWEST AT SIMILAR SPEEDS AS
DRY LINE MOVES THROUGH. DEW POINTS BEHIND THE DRY LINE WILL DROP
CONSIDERABLY AND WHEN COMBINED WITH AFTERNOON HIGHS WELL INTO THE
90S AND PROBABLY SOME LOW 100S CREATE VERY LOW HUMIDITY VALUES.
COOLER AIR MOVES IN TUESDAY NIGHT AS WINDS SHIFT TO THE NORTHWEST.
MAY SEE THUNDERSTORMS AHEAD OF THE DRY LINE ACROSS THE EAST AND
SOUTHEAST DURING THE AFTERNOON AND EARLY EVENING.

WEDNESDAY-WEDNESDAY NIGHT...DRY CONDITIONS EXPECTED DURING THE
DAY WITH AN INCREASE IN PRECIP CHANCES DURING THE NIGHT AS A
WEATHER DISTURBANCE MOVES THROUGH. HIGHS COOL BACK INTO THE 80S
WITH LOWS IN THE 50S TO LOW 60S.

THURSDAY-SUNDAY...WILL CONTINUE TO SEE DIURNAL LATE AFTERNOON AND
OVERNIGHT PRECIPITATION CHANCES ABOUT EVERY DAY. HIGH TEMPERATURES
GENERALLY IN THE 70S WITH LOWS GENERALLY IN THE 50S.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 1157 AM MDT SUN JUN 1 2014

VFR TO MVFR CONDITIONS FORECAST FOR THE 18Z TAFS. SOUTHERLY WINDS
WILL GRADUALLY TURN TO THE WEST AND NORTH THIS AFTERNOON AND
EVENING. TIMING THE START OF THUNDERSTORMS IS RATHER DIFFICULT
GIVEN THEY WILL INITIALLY BE FAIRLY SCATTERED. INCLUDED A VCTS
MENTION AS A RESULT. KGLD WILL BE ON THE FAR WEST EDGE OF THE
SEVERE WEATHER BUT KMCK COULD BE IN THE MUCH BETTER PLACEMENT.
WILL NOT PLACE A MENTION OF STRONG TO SEVERE WIND GUSTS IN THE TAF
AT THIS TIME DUE TO LOW CONFIDENCE THE STRONGEST WINDS WILL MOVE
OVER THE SITE. HOWEVER WILL AMEND THE TAF AS NEEDED.

OVERNIGHT THE COOLER AIR BEHIND THE FRONT COMBINED WITH MOIST LOW
LEVEL AIR BEHIND THE FRONT WILL ALLOW FOR STRATUS TO MOVE OVER THE
TAF SITES.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

SHORT TERM...JTL
LONG TERM...99
AVIATION...JTL
Hazardous weather outlook, Jun 1, 11:32 AM CDT, 4 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1032 AM MDT SUN JUN 1 2014

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-021500-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
1032 AM MDT SUN JUN 1 2014 /1132 AM CDT SUN JUN 1 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP EARLY THIS AFTERNOON OVER
THE TRI-STATE AREA. THUNDERSTORM COVERAGE WILL INCREASE THROUGH
THE AFTERNOON AND INTO THE EVENING...MAINLY EAST OF THE COLORADO
BORDER. A COLD FRONT WILL MOVE INTO THE AREA FROM THE NORTH EARLY
THIS EVENING. THUNDERSTORMS WILL DWINDLE BEHIND THE FRONT FROM
NORTHWEST TO SOUTHEAST...WITH MOST OF THE STORM ACTIVITY EAST OF
THE AREA BY OR SHORTLY AFTER MIDNIGHT.

THE PRIMARY THREAT WILL BE LARGE HAIL UP TO TENNIS BALL SIZE EAST
OF THE COLORADO BORDER AND NORTH OF HIGHWAY 40 THROUGH EARLY
EVENING. THE OTHER PRIMARY THREAT WILL BE LOCALLY HEAVY RAINFALL
MAINLY EAST OF HIGHWAY 25 EARLY THIS AFTERNOON THEN SHIFTING SOUTH
OF I-70 BY LATE AFTERNOON INTO EARLY EVENING.

A TORNADO CANNOT BE RULED OUT EAST OF HIGHWAY 25 THIS
AFTERNOON...BUT TORNADO DEVELOPMENT WILL BECOME LESS LIKELY AS THE
AFTERNOON PROGRESSES.

SEVERE WINDS WILL BE POSSIBLE WITH ANY STORM THAT DEVELOPS EAST OF
THE COLORADO BORDER THROUGH EARLY EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORM CHANCES WILL CONTINUE MONDAY THROUGH SATURDAY OVER
PARTS OF THE TRI STATE REGION...WITH SEVERE THUNDERSTORMS
POSSIBLE EACH DAY.

CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE FOR THE AREA
TUESDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING
PRIMARILY EAST OF THE COLORADO BORDER. SEVERE WEATHER REPORTS ARE
APPRECIATED BY PHONE OR THROUGH FACEBOOK AND TWITTER.

JTL

In the hours before

Local storm report, Jun 1, 2:37 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
137 PM MDT SUN JUN 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0136 PM     HAIL             4 E KIT CARSON          38.76N 102.72W
06/01/2014  E0.88 INCH       CHEYENNE           CO   PUBLIC

            MOSTLY PEA TO PENNY SIZE HAIL. LARGER STONES WERE AROUND
            NICKEL SIZE.

&&

ALW
Special weather statement, Jun 1, 2:53 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
153 PM MDT SUN JUN 1 2014

KSZ027-028-012010-
LOGAN-WALLACE-
253 PM CDT SUN JUN 1 2014

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR WEST CENTRAL LOGAN COUNTY AND EAST CENTRAL
WALLACE COUNTY IN WEST CENTRAL KANSAS...

AT 251 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THUNDERSTORMS WERE RAPIDLY DEVELOPING 7 MILES SOUTHEAST OF WALLACE...
MOVING EAST AT 30 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 3895 10135 3879 10135 3877 10161 3895 10160
TIME...MOT...LOC 1953Z 262DEG 26KT 3888 10146

LUNDQUIST
Local storm report, Jun 1, 3:22 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
222 PM MDT SUN JUN 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0218 PM     HAIL             6 S CHEYENNE WELLS      38.73N 102.35W
06/01/2014  E1.00 INCH       CHEYENNE           CO   STORM CHASER

&&

ALW
Local storm report, Jun 1, 3:29 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
229 PM MDT SUN JUN 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0227 PM     HAIL             7 SE REAGER             39.77N 100.00W
06/01/2014  E0.75 INCH       NORTON             KS   PUBLIC

&&

024
Local storm report, Jun 1, 3:31 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
231 PM MDT SUN JUN 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0227 PM     HAIL             2 W NORTON              39.84N 99.93W
06/01/2014  E1.00 INCH       NORTON             KS   PUBLIC

&&

024
Local storm report, Jun 1, 3:34 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
234 PM MDT SUN JUN 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     HAIL             2 SW NORTON             39.81N 99.92W
06/01/2014  E0.88 INCH       NORTON             KS   STORM CHASER

            AT NORTON DAM

&&

024

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 8:03 PM CDTSpecial Weather StatementGLDSherman27 min
Jun 1, 6:04 AM CDTSpecial Weather StatementGLDLogan26 min
Jun 1, 6:45 AM CDTSpecial Weather StatementGLDGove30 min
Jun 1, 1:10 PM CDTSpecial Weather StatementGLDGraham20 min
Jun 1, 1:41 PM CDTSpecial Weather StatementGLDNorton19 min
Jun 1, 2:35 PM CDTSpecial Weather StatementGLDDecatur25 min
Jun 1, 2:53 PM CDTSpecial Weather StatementGLDWallace17 min
Jun 1, 3:01 PM CDTSevere Thunderstorm WarningGLDNorton59 min
Jun 1, 3:10 PM CDTSevere Thunderstorm WarningGLDLogan50 min
Jun 1, 3:47 PM CDTSevere Thunderstorm WarningGLDGreeley28 min
Jun 1, 3:53 PM CDTSpecial Weather StatementGLDSherman22 min
Jun 1, 3:57 PM CDTSevere Thunderstorm WarningGLDLogan63 min
Jun 1, 3:59 PM CDTSevere Thunderstorm WarningGLDNorton61 min
Jun 1, 4:08 PM CDTSevere Thunderstorm WarningGLDGreeley, Wichita52 min
Jun 1, 4:13 PM CDTSpecial Weather StatementGLDSherman17 min
Jun 1, 4:17 PM CDTSpecial Weather StatementGLDWichita13 min
Jun 1, 4:24 PM CDTSevere Thunderstorm WarningGLDGove66 min
Jun 1, 4:30 PM CDTSpecial Weather StatementGLDNorton15 min
Jun 1, 4:35 PM CDTSevere Thunderstorm WarningGLDWichita55 min
Jun 1, 4:44 PM CDTSevere Thunderstorm WarningGLDGove46 min
Jun 1, 4:56 PM CDTSevere Thunderstorm WarningGLDSherman, Thomas64 min
Jun 1, 5:26 PM CDTSpecial Weather StatementGLDSheridan19 min
Jun 1, 5:29 PM CDTSpecial Weather StatementGLDSherman31 min
Jun 1, 5:43 PM CDTSpecial Weather StatementGLDGove32 min
Jun 1, 5:49 PM CDTSevere Thunderstorm WarningGLDGove, Sheridan56 min
Jun 1, 6:11 PM CDTSevere Thunderstorm WarningGLDGraham, Sheridan64 min

Nearby

Flash Flood Warnings in Kansas, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.